# SDR SIMA20220217003

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N215NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000511
- Aircraft time: 15,301 hours, 9,806 cycles
- System (JASC): 2420 · AC Generation System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY INBOUND TLH ACCT SPDA FAIL IN FLIGHT EICAS MSGS: PRESN AUTO FAULT, SPDA FAIL, BRK CONTROL FAULT ANNUCIATED, CORRECTED IAW RESET PROCEDURE.-C/A-
